Testicular Pain from 6-oxo, Activate X?

  1. Registered User
    adnscmplx's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Nov 2008
    Posts
    247
    Rep Power
    286

    Testicular Pain from 6-oxo, Activate X?


    Hey everyone-

    I am just finishing up a run with activate extreme and 6-oxo and have been noticing a mild pain in my right testicle, mostly when sitting.

    Everything feels normal down there and nothing hurts to touch.

    Has anyone experienced anything like this with these or any other similar supps? What about with anabolics?

  2. Registered User
    corsaking's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Feb 2008
    Location
    ENGLAND
    Posts
    1,778
    Rep Power
    13342

    Quote Originally Posted by adnscmplx View Post
    Hey everyone-

    I am just finishing up a run with activate extreme and 6-oxo and have been noticing a mild pain in my right testicle, mostly when sitting.

    Everything feels normal down there and nothing hurts to touch.

    Has anyone experienced anything like this with these or any other similar supps? What about with anabolics?
    i hope youve stopped taking these supplements
  3. Registered User
    SELFofGOD's Avatar
    Stats
    5'9"  215 lbs.
    Join Date
    Dec 2007
    Location
    Afghanistan
    Age
    35
    Posts
    241
    Rep Power
    203

    if the pain gets worse and or you start to notice swelling go to your doc .... could b summn other than becuas of these supps. actually i doubt its cus of these supps.

    please see your doc if this gets worse

    take care
    •   
       

  4. Registered User
    corsaking's Avatar
    Stats
    5'8"   lbs.
    Join Date
    Feb 2008
    Location
    ENGLAND
    Posts
    1,778
    Rep Power
    13342

    Quote Originally Posted by SELFofGOD View Post
    if the pain gets worse and or you start to notice swelling go to your doc .... could b summn other than becuas of these supps. actually i doubt its cus of these supps.

    please see your doc if this gets worse

    take care
    DONT WAIT for the pain to get any worse - Its simple you have a pain in your bollock -you think it could be your supplements .ACTION PLAN -stop taking supplements ;result pain remains or pain goes away .Remain off supplements for at least a week . monitor yourself in the week for pain .
    At the end of 7 days has pain disappeared ?

    If answer is yes -bin the supplements if not see your doctor .

    Health comes first before vanity .
  5. Registered User
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    908

    uhh its probably complete normal...testosterone is ramping up and your nuts have to get bigger to make more.

    6oxo and activate increase LH which probably cause increase in leydig cells?

    Could be the same reason why peoples nuts hurt when they come back after a PCT from steroids.
  6. Registered User
    SELFofGOD's Avatar
    Stats
    5'9"  215 lbs.
    Join Date
    Dec 2007
    Location
    Afghanistan
    Age
    35
    Posts
    241
    Rep Power
    203

    Quote Originally Posted by adnscmplx View Post
    Hey everyone-

    I am just finishing up a run with activate extreme and 6-oxo and have been noticing a mild pain in my right testicle, mostly when sitting.

    Everything feels normal down there and nothing hurts to touch.

    Has anyone experienced anything like this with these or any other similar supps? What about with anabolics?


    just noticed the last line in your post. " anabolics " Is there anythn else your taking ? Or took ?
    I had a simmilar pain a few months ago. There are a lot of diff reasons why you could be havn this pain.
    Yes you could just stop everythn and run to your doc.

    Take care
  7. Registered User
    adnscmplx's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Nov 2008
    Posts
    247
    Rep Power
    286

    No, I've never taken any anabolics (ie steroids, pro-hormones). I asked this because I was wondering if alterations in hormone levels can cause testicular pain. I know that atrophy or hypertrophy are common but I have not heard many people complaining of testicular pain. Someone pm'ed me and said that this sounds like "overstimulation of htpa." There are a lot of people on here that stimulate/supress their htpa, do they ever get testicular pain?

    I ran out of activate x a few days ago but I still have about 20 pills of 6-oxo that I had planned on taking at a tapered down dose. Otherwise I'm taking fish oil, a multivitamin, and cissus.

    It looks like some people have experienced some pain with PCT, that is reassuring. Should I taper down 6-oxo or should I just stop? I am out of town right now but if the pain has not resolved when I get back I will go to the doc.

    Thanks everybody, merry Christmas.
  8. Registered User
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    908

    I do know on my first havoc cycle, I became pretty suppressed because I was pretty small at the time and ran a 5 week cycle so that dosage had much more of an effect on my hpta.

    My nuts aches really bad...but it was a dull ache that I couldn't pin-point. I slowly realized that my testicles had atrophied a bit as they increased in size during PCT.

    The pain occured during the shrinking.
  9. Registered User
    adnscmplx's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Nov 2008
    Posts
    247
    Rep Power
    286

    So I didn't take the 6-oxo last night (activate x ran out last week) and my balls feel much better today. Virtually no pain.

    The pain was very bearable but it definitely provoked some anxiety because I did not know the cause. So to others, be warned.

    Thanks everyone.
  10. Registered User
    Chub's Avatar
    Stats
    5'11"  183 lbs.
    Join Date
    Jan 2008
    Location
    UK
    Age
    27
    Posts
    3,296
    Rep Power
    49679

    my nuts were fine when i used Activate Xtreme. It was always the stabbing chest pains i got in the first week that got me lol
    “We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”
  11. Registered User
    thebigt's Avatar
    Join Date
    Mar 2006
    Location
    indianapolis
    Posts
    27,595
    Rep Power
    10589683

    Quote Originally Posted by monsterbox View Post
    uhh its probably complete normal...testosterone is ramping up and your nuts have to get bigger to make more.

    6oxo and activate increase LH which probably cause increase in leydig cells?

    Could be the same reason why peoples nuts hurt when they come back after a PCT from steroids.
    if this were a multiple choice quiz, this is the answer i would choose.
  12. Registered User
    adnscmplx's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Nov 2008
    Posts
    247
    Rep Power
    286

    me too.
  •   

      
     

Similar Forum Threads

  1. TRT & Testicular pain
    By corndog in forum Male Anti-Aging Medicine
    Replies: 4
    Last Post: 12-31-2012, 09:34 AM
  2. Testicular Pain
    By AnthonyIOSOS in forum General Chat
    Replies: 9
    Last Post: 01-16-2011, 04:41 PM
  3. Testicular pain
    By mr j in forum Post Cycle Therapy
    Replies: 6
    Last Post: 12-11-2008, 06:18 PM
  4. Testicular Pain- Help!
    By RyanOFelt in forum Nutrition / Health
    Replies: 13
    Last Post: 02-13-2008, 10:20 PM
  5. Testicular PAIN
    By Anarchy939 in forum Anabolics
    Replies: 12
    Last Post: 08-08-2005, 05:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in